# SDR CALA2013101091942

- Difficulty date: October 9, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N496UA
- Make and model: Airbus A320-232
- Aircraft serial: 1845
- Aircraft time: 37,572 hours, 16,205 cycles
- Engine: Iae V2527A5
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 500
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

EXHAUST FAN FAULT.  SECURED 2 1HQ COND AIR INLET VLV IN THE OPEN POSITION.  REPLACED EXTRACT FAN IAW AMM.  RESET SYSTEM, PERFORMED AEVC TEST ON CFDU TEST PASSED.
